MathSciNet Relay Station
MathSciNet bibliographic data
MR849065 (88c:58073) 58G32 (58D25 60H10)
Baxendale, Peter H. Asymptotic behaviour of stochastic flows of diffeomorphisms: two case studies. Probab. Theory Relat. Fields 73 (1986), no. 1, 51–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement